Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2016, Article ID 1793978, 4 pages
http://dx.doi.org/10.1155/2016/1793978
Research Article

A Formula for the Energy of Circulant Graphs with Two Generators

Section de Mathématiques, Université de Genève, 1211 Geneva, Switzerland

Received 6 June 2016; Accepted 26 July 2016

Academic Editor: Hong J. Lai

Copyright © 2016 Justine Louis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Justine Louis, “A Formula for the Energy of Circulant Graphs with Two Generators,” Journal of Applied Mathematics, vol. 2016, Article ID 1793978, 4 pages, 2016. https://doi.org/10.1155/2016/1793978.